# SDR 95ZZZX5881

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86BE
- Make and model: Lear 35A
- Aircraft serial: 194
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30B10719A
- Condition: Stator Failed
- Location: Rt Eng
- Part time: 1,543 hours
- Component: Bendix
- Stage of operation: CR
- Nature of condition: E, J, H
- Precautionary procedure: E

## Discrepancy

RT ENGINE STARTED A SEVERE VIBRATION AND DC GENERATOR FAIL LIGHT CAME ON.  TEMP RISING (OIL).  SHUT DOWN ENGINE.  TEAR DOWN REPORT FOUND EXPLODED STATOR WINDING.  SWELLING OF THE WINDING MADE THE ROTOR BIND AND RUB AND CAUSED THE HOUSING TO BREAK.  BOTH BEARINGS ARE IN GOOD CONDITION.
